Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 171392, 9 pages
Research Article

Quasi-Bézier Curves with Shape Parameters

Faculty of Science, Ningbo University of Technology, Ningbo 315211, China

Received 2 October 2012; Revised 7 February 2013; Accepted 24 February 2013

Academic Editor: Juan Manuel Peña

Copyright © 2013 Jun Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jun Chen, “Quasi-Bézier Curves with Shape Parameters,” Journal of Applied Mathematics, vol. 2013, Article ID 171392, 9 pages, 2013.